# SDR ABXA070300

- Difficulty date: August 31, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 40,158 hours, 44,777 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501N
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR NR 2 AFT BEAM END FITTING CRACKED.  REMOVED AND REPLACED AFT LOWER CARGO DOOR NR 2 AFT BEAM END FITTING IAW DC9 SRM 51-30-5.
